MathSciNet Relay Station
MathSciNet bibliographic data
MR216051 (35 #6886) 34.02
Lukaševič, N. A.; Jablonskiĭ, A. I. On a class of solutions of the sixth Painlevé equation. (Russian) Differencialʹnye Uravnenija 3 1967 520–523.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement